×

zbMATH — the first resource for mathematics

Stabilitätsverhalten und Verzweigung stationärer Lösungen der Navier-Stokesschen Gleichungen. (German) Zbl 0131.41808

Keywords:
fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F., On the regularity properties of solutions of elliptic differential equations, Comm. Pure Appl. Math., 9, 351-361, (1956) · Zbl 0070.09601
[2] Collatz, L., Eigenwertprobleme und ihre numerische Behandlung. Leipzig: Akad. Verl. 1945. · Zbl 0061.18102
[3] Collatz, L., Numerische Behandlung von Differentialgleichungen. Grundlehren Math. Wiss., Bd. 60. Berlin-Göttingen-Heidelberg: Springer 1955. · Zbl 0064.12405
[4] Cronin, J., A topological method in nonlinear resonance, J. Math. Anal. Appl., 3, 428-440, (1961) · Zbl 0106.06301
[5] Courant, R., & D. Hilbert, Methoden der mathematischen Physik, 2. Aufl. Berlin: Springer 1931. · Zbl 0001.00501
[6] Friedrichs, K., Die Randwert- und Eigenwertprobleme aus der Theorie der elastischen Platten. Math. Ann. 98, 206-247 (1928).
[7] Friedrichs, K., On the differentiability of the solutions of linear elliptic differential equations, Comm. Pure Appl. Math., 6, 299-325, (1953) · Zbl 0051.32703
[8] Lefschetz, S., Introduction to Topology. Princeton Math. Series 11 (1949).
[9] Krasnosel’skij, J. A., Some problems of nonlinear analysis, Amer. Math. Soc. Translat. Ser. 2, 10, 345-409, (1958) · Zbl 0080.10403
[10] Leray, J., & J. Schauder, Topologie et équations fonctionelles. Ann. Sci. Ecole Norm. Sup. 3 Ser. 51, 45-78 (1934). · JFM 60.0322.02
[11] Lichtenstein, L., Vorlesungen über einige Klassen nichtlinearer Integralgleichungen und Integrodifferentialgleichungen nebst Anwendungen. Berlin: Springer 1931.
[12] Lin, C. C., The Theory of Hydrodynamic Stability. Cambridge: Cambridge University Press 1955. · Zbl 0068.39202
[13] Miranda, C., Equazioni alle derivate parziali di tipo ellitico. Erg. Math. Grenzgeb. Neue Folge Heft 2. Berlin-Göttingen-Heidelberg: Springer 1955.
[14] Nirenberg, L., Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math., 8, 648-674, (1955) · Zbl 0067.07602
[15] Pellew, A.; Southwell, R. V., On maintained convective motion in a fluid heated from below, Proc. Roy. Soc. London, Ser. A, 176, 312-343, (1940) · Zbl 0027.02701
[16] Rothe, E., Zur Theorie der topologischen Ordnung und der Vektorfelder in Banachschen Räumen. Compos. Math. 5, 177-197 (1937). · Zbl 0018.13304
[17] Schmidt, E., Zur Theorie der linearen und nichtlinearen Integralgleichungen. III. Über die Auflösung der nichtlinearen Integralgleichung und die Verzweigung ihrer Lösungen. Math. Ann. 65, 370-399 (1908). · JFM 39.0399.03
[18] Velte, W., Zur Stabilität der Strömung in einem horizontalen Rohr bei ungleichmäßig erwärmter Wand. ZAMP 13, 591-600 (1962). · Zbl 0111.23501
[19] Velte, W., Über nichtlineare Stabilitätsprobleme der Hydrodynamik. ZAMM 42 (1962) T 167 (Vortragsauszug).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.